2018
Том 70
№ 7

All Issues

Zembyk V. V.

Articles: 3
Brief Communications (Ukrainian)

Skewed-Gentle Algebras are Nodal

Zembyk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 4. - pp. 574-576

We prove that any gentle or skewed-gentle algebra is a nodal algebra of type $A$.

Article (Ukrainian)

Representation Type of Nodal Algebras of Type D

Drozd Yu. A., Zembyk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 7. - pp. 930–938

We establish the representation types (finite, tame, or wild) of nodal algebras of type D.

Brief Communications (Ukrainian)

Structure of Finite-Dimensional Nodal Algebras

Zembyk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 3. - pp. 415–419

The structure of finite-dimensional nodal algebras over an arbitrary field is described.